RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Avdashkova, Ludmila Pavlovna

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:215
Abstract pages:653
Full texts:232
References:85

http://www.mathnet.ru/eng/person18965
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/610807

Publications in Math-Net.Ru
2012
1. S. F. Kamornikov, L. P. Avdashkova, “On the Membership Problem of Finite Groups in Solvably Saturated Formations”, Mat. Zametki, 92:4 (2012),  559–566  mathnet  mathscinet  zmath  elib; Math. Notes, 92:4 (2012), 513–518  isi  elib  scopus
2010
2. L. P. Avdashkova, S. F. Kamornikov, “On a Class of Groups with Given Cofactors of Maximal Subgroups”, Mat. Zametki, 87:5 (2010),  643–649  mathnet  mathscinet; Math. Notes, 87:5 (2010), 601–607  isi  scopus
2000
3. S. F. Kamornikov, L. P. Avdashkova, “Radical distributive functors”, Mat. Zametki, 68:1 (2000),  91–97  mathnet  mathscinet  zmath; Math. Notes, 68:1 (2000), 78–83  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020